# SDR RAIA980213

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 428891
- Condition: Failed
- Location: Anti-Skid System
- Part time: 4,094 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7779 - DCA - ANTI-SKID SYSTEM FAILED ON TAKEOFF.  MAINTENANCE REPLACED ANTI-SKID CONTROL UNIT.  (M)
